# SDR TSAA0251076

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED WINDOW CORNER FASTENER HOLE INSPECTION IAW ECO 3250R1.  FOUND CRACK INDICATIONS AT S14R BS 360 PLUS 10, BS 4200 PLUS 10 AND BS 500 PLUS 10 ON WINDOW NR 1 RIGHT LOWER AFT CORNER.  TRIMMED OUT HOLES IN DAMAGED AREA.  HFEC INSPECTED EDGE OF THE TRIMMED AREAS.  FABRICATED FILLERS AND DOUBLERS.  INSTALLED REPAIR PARTS IAW ECO 3250 DEVIATION G.  AIRCRAFT RETURNED TO SERVICE.  (M)
